English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Overconvergent cohomology and quaternionic Darmon points

MPS-Authors
/persons/resource/persons235376

Guitart,  Xavier
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235771

Masdeu,  Marc
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Guitart, X., & Masdeu, M. (2014). Overconvergent cohomology and quaternionic Darmon points. Journal of the London Mathematical Society. Second Series, 90(2), 495-524. doi:10.1112/jlms/jdu036.


Cite as: http://hdl.handle.net/21.11116/0000-0004-15CC-F
Abstract
There is no abstract available